RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 11, Pages 1612–1626 (Mi zvmmf929)  

This article is cited in 1 scientific paper (total in 1 paper)

The convergence rate of the Jacobi type blocking iteration with overlapping blocks for the model problem

A. A. Maleev

Russian Federal Nuclear Center E. I. Zababakhin All-Russian Scientific Research Institute of Technical Physics

Full text: PDF file (1706 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:11, 1550–1563

Bibliographic databases:

Document Type: Article
UDC: 519.612
MSC: Primary 65F10; Secondary 65F50
Received: 17.10.2002

Citation: A. A. Maleev, “The convergence rate of the Jacobi type blocking iteration with overlapping blocks for the model problem”, Zh. Vychisl. Mat. Mat. Fiz., 43:11 (2003), 1612–1626; Comput. Math. Math. Phys., 43:11 (2003), 1550–1563

Citation in format AMSBIB
\Bibitem{Mal03}
\by A.~A.~Maleev
\paper The convergence rate of the Jacobi type blocking iteration with overlapping blocks for the model problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 11
\pages 1612--1626
\mathnet{http://mi.mathnet.ru/zvmmf929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2198512}
\zmath{https://zbmath.org/?q=an:1077.65031}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 11
\pages 1550--1563


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf929
  • http://mi.mathnet.ru/eng/zvmmf/v43/i11/p1612

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Maleev, “On the SOR method with overlapping subsystems”, Comput. Math. Math. Phys., 46:6 (2006), 919–929  mathnet  crossref  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:140
    Full text:37
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019